# SDR A6WA200640203

- Difficulty date: May 22, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605 S19-20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DENT FORWARD OF FS 605 BETWEEN STRINGER 19L AND 20L.  MAINTENANCE PERFORMED REPAIR TO FUSELAGE SKIN FS 605.00 BETWEEN STRINGER 19L AND 20L IAW BSC EO 601R-53-9198B.  REQUIRES COMPLIANCE WITH FAR 25.571 (DTA) WITHIN 12 MONTHS OF RETURN TO SERVICE.  (M)
